Systematic sampling of nonlinear models: evidence on speed of adjustment in index futures markets

Paya, Ivan and Peel, David (2011) Systematic sampling of nonlinear models: evidence on speed of adjustment in index futures markets. Journal of Futures Markets, 31 (2). pp. 192-203. ISSN 0270-7314

Full text not available from this repository.

Abstract

Based on the cost-of-carry model of future prices, a number of studies have estimated nonlinear autoregressive models for the basis at different frequencies (see, e.g., Dwyer GP, Locke, P, & Yu, W, 1996; Monoyios M and Sarno L, 2002; Taylor N, van Dijk D, Franses PH, & Lucas A, 2000). The structure of the models and the speed of adjustment to shocks reported are radically different. In this paper we examine the implications of systematic sampling. The results obtained show that regular sampling of the process seems important in attempting to explain the apparently contradictory results reported on the speed of adjustment to shocks in the cost-of-carry model.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Futures Markets
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/hb
Subjects:
ID Code:
55024
Deposited By:
Deposited On:
13 Jun 2012 10:17
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:55